MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation became aware that during the setup of the aquablation therapy and while the patient was in the operating room under anesthesia, the aquabeam robotic system generated e21 - motorpack error and e22 - motorpack error.Eventually, the problem was resolved by replacing a new aquabeam handpiece, and the aquablation therapy was completed successfully.The reported event caused a surgical delay of over 20 minutes.There were no adverse health consequences for the patient as a result of this event.
 
Additional Manufacturer Narrative
Component code = 3067 - aquabeam handpiece, a sterile single use component of the aquabeam robotic system.Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Additional Manufacturer Narrative
Evaluation of the aquabeam handpiece could not be conducted as it was not returned.Three good faith efforts (gfe) were made to obtain the device for evaluation without success.A review of the device history record (dhr) for lot number 25c00414 was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.A review of the log files for this procedure could not be conducted as these were not provided.Three good faith efforts (gfe) were made to obtain the log files without success.Shall the log files be made available in the future, then this complaint will be reopened to conduct such a review.The aquabeam user manual, sjum0101 rev.A states the following about e22: e22, motorpack error.Release foot pedal and click x.1) if error persists, reconnect handpiece to motorpack.2) if error continues, replace handpiece.The device was not received back despite multiple follow up attempts.The event could not be confirmed and root cause remains undeterminable due to the inability to investigate the device.Although this event resulted in a surgical delay of over 20 minutes, the procedure was successfully completed.There were no adverse health effects to the patient as a result of the delay.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key22516098
Report Number3012977056-2025-00206
Device Sequence Number12750405
Product Code PZP
UDI-Device Identifier00850055427020
UDI-Public010085005542702011240201
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale